# SDR AALA202511245665

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Guide
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR FORWARD ENTRY DOOR CENTER GUIDE ROLLER IS CRACKED. REMOVED AND REPLACED L2 DOOR, CENTER GUIDE ROLLER AND ADJUSTMENT VERIFICATION COMPLETED. PER SRM 51-40-02 AND AMM 52-13-00-820.
